# SDR TWAA0103317

- Difficulty date: February 18, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON TOP OF INTERCOSTAL BETWEEN STA 1322 AND 1338, BELOW LONGERON 21L, AND ON 2 ADJACENT INTERCOSTALS BETWEEN STA 1322 AND 1338 AND LONGERON 21L AND 22L.  REMOVED INTERCOSTALS FOR REPLACEMENT.  REMOVED CORROSION ON SKIN PER SPM 6-80-01.  INSTALLED NEW INTERCOSTALS AND FASTENERS WITH RIVETS PER SRM 51-30-02.
